# SDR R61A20100550

- Difficulty date: November 21, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N171HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000197
- Aircraft time: 5,752 hours, 4,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED AN L1 BUSTLE STRING HANGING DOWN.  MX RE-INSTALLED PIN PER EMB AMM.
